1 doctor weighed in:

Dothiepin has benefit in management of neuralgia. Can withdrawal of dothiepin cause nerve pain as a withdrawal symptom?

1 doctor weighed in
Dr. Chirag Patel
Neurology

In brief: Yes

If this tricyclic antidepressant (TCA) is working for the treatment of your neuralgia, then if you stop taking the medication, it's likely the neuralgia pain will reemerge.
Discontinuation after chronic TCA use can lead to Parkinson-like symptoms and balance problems. See your physician before making any medication changes. http://www.medscape.org/viewarticle/413110_3

In brief: Yes

If this tricyclic antidepressant (TCA) is working for the treatment of your neuralgia, then if you stop taking the medication, it's likely the neuralgia pain will reemerge.
Discontinuation after chronic TCA use can lead to Parkinson-like symptoms and balance problems. See your physician before making any medication changes. http://www.medscape.org/viewarticle/413110_3
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available